# SDR J6BA2024081400008

- Difficulty date: June 18, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 48,406 hours, 41,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE DAMAGED FROM TAILSTAND; DUE TO A/C COMING OFF JACKS.     (C-CHECK RO 8/12/2024)    REMOVED AND REPLACED 2 (EA) STRINGERS 25L AND STR 27 , 1 (EA) GUSSET AT STR 27 AND 1 (EA) LH LOWER AFT SKIN PANEL PART # 600-21032-5 THAT WERE ALL DAMAGED BETWEEN F.S.755 AND 67.5% OF REAR SPAR IAW CRJ 200 SRM'S 51-42-06 AND 51-42-21, MHIRJ DRAWING # PL600-21032 AND MHIRJ MEMO # ISE-STR-24-047, REV -- DATED 7/16/2024. SEE ATTACHED VF4 FORMS FOR ALL IN PROCESS WORK ACCOMPLISHED AND ATTACHED DRAWINGS FOR REFERENCE
